Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2018 year

Average number of zeros and mixed symplectic volume of Finsler sets, Geometric and Functional Analysis 28 (6) (2018), pp.1517-1547, DOI: 10.1007/s00039-018-0464-9

Authors: Akhiezer D., Kazarnovskii B.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2019
About  |  Contacts  |  The old version of this site